# SDR DALA1140670627

- Difficulty date: June 10, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1400 BETWEEN STR 25 AND 26L REPAIR ANGLE DOES NOT HAVE THE CORRECT NUMBER OF FASTENERS PAST CUTOUT ON LOWER O/B FLANGE.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187460 W/O NR 87878500001.
